# SDR USAA2013012900001

- Difficulty date: January 28, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 7856192
- Part serial: 0957
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 53,890 hours, 7,515 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE, FL400, AT MAXIMUM DIFFERENCE A BANG WAS HEARD AND THE CAPTAIN'S WINDSHIELD CRACKED ALL OVER .  IT APPEARS TO BE THE OUTER PANEL.  ECAM MSG 'A ICE L WSHLD HEAT'.  MAINTENANCE REPLACED THE WINDOW HEAT COMPUTER AND THE CAPTAIN'S WINDSHIELD.
